Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the distributivity and simple connectivity of plane topological lattices


Author: Lee W. Anderson
Journal: Trans. Amer. Math. Soc. 91 (1959), 102-112
MSC: Primary 22.05
MathSciNet review: 0102575
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.05

Retrieve articles in all journals with MSC: 22.05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1959-0102575-X
PII: S 0002-9947(1959)0102575-X
Article copyright: © Copyright 1959 American Mathematical Society